# SDR FDEA201609103176

- Difficulty date: September 10, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 60,894 hours, 20,511 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SPARKS FROM THE BOOT AT THE BOTTOM OF THE CO-PILOTS YOKE.  RETERMINATED CONNECTOR R5-932 AT F/O'S CONTROL COLUMN.  REF STD MX PRACTICES AND WDM 31-31-11.  SECURED R5-932 AND CONTROL COLUMN BOOT.  F/O CONTROL WHEEL POSITION READOUT NORMAL.  REF MM 31-31-00-5.  OK FOR SERVICE.
